# SDR DALA2016081505975

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Damaged
- Location: Heater Blanket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED HOLES ON RT WING HEATER BLANKET TRAILING EDGE BUSHINGS.  BUSHINGS WERE REPLACED IAW EA:09-070683-03 AD REV. L AND SRM 51-30-10 PAR. 7.
